# SDR GTIA2016080601555

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 37,702 hours, 17,750 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 PAY, CREW DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED EMERGENCY OPS CREW DOOR ASSIST BOTTLE IAW AMM 52-10-00.
